Volume 12, issue 2 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
On the augmentation quotients of the IA-automorphism group of a free group

Takao Satoh

Algebraic & Geometric Topology 12 (2012) 1239–1263
Abstract

We study the augmentation quotients of the IA-automorphism group of a free group and a free metabelian group. First, for any group G, we construct a lift of the k–th Johnson homomorphism of the automorphism group of G to the k–th augmentation quotient of the IA-automorphism group of G. Then we study the images of these homomorphisms for the case where G is a free group and a free metabelian group. As a corollary, we detect a –free part in each of the augmentation quotients, which can not be detected by the abelianization of the IA-automorphism group.

Keywords
automorphism group of free groups, augmentation quotient, Johnson homomorphism
Mathematical Subject Classification 2010
Primary: 20F28
Secondary: 16S34
References
Publication
Received: 4 April 2011
Revised: 22 March 2012
Accepted: 23 March 2012
Published: 5 June 2012
Authors
Takao Satoh
Department of Mathematics, Faculty of Science
Tokyo University of Science
1-3 Kagurazaka
Shinjuku-ku
Tokyo 162-8601
Japan